Ask an expert
Question

08 Jan 2003

Bipolar, Depression and contraception
I am currently on the following medication as prescribed: 25mg Lamictin and 20mg Cipramil in the mornings and 75mg Lamictin in the evenings.
My contraception is nur-isterate injections
My question is does the nur-isterate affect any of the medication?
Over the last 18 months I have gained weight - substantial amount. My blood pressure has also become high. Does any of this have to do with the medication?
Between my Gynae and Psychiatrist, I keep getting different perspectives and am confused and unsatisfied as a result. I would also appreciate your opinion as to whether or not the above info will affect the libido.
Please consider the fact that I am not physically active and am aware that I should be given the fact that it is healthy and that I am 30.
Answer 424 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Unlucky, the Nur-isterate® may be responsible for your weight gain and the Cipramil® for the decreased libido. I don’t think that your high blood pressure is due to any of the drugs your taking. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.